Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 574, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 18, 2011, 1:55 PM CDT for Fayette County, Hardeman County, Tennessee. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 1:55 PM CDT (18:55 UTC)
- Expired
- Jun 18, 2011, 2:29 PM CDT
- In force
- 34 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Fayette County, TN, Hardeman County, TN
The radar
The Memphis radar (KNQA), 64 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 1:55 PM CDT | TSTM WND DMG | 6 E Arlington, TN | MINOR ROOF DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 9:39 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2509 J/kg
- Mixed-layer CIN
- -233 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
788 WUUS54 KMEG 181855 SVRMEG TNC047-069-182000- /O.NEW.KMEG.SV.W.0574.110618T1855Z-110618T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 155 PM CDT SAT JUN 18 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... CENTRAL HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... * UNTIL 300 PM CDT * AT 156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF SOMERVILLE...OR 21 MILES SOUTHEAST OF COVINGTON...AND MOVING EAST AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOLIVAR... CLOVERPORT...SOMERVILLE AND WHITEVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3504 8897 3520 8960 3541 8950 3540 8886 TIME...MOT...LOC 1856Z 279DEG 26KT 3532 8941 $$ BORGHOFF
3 follow-up statements
754
WWUS54 KMEG 181911
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
211 PM CDT SAT JUN 18 2011
TNC047-069-182000-
/O.CON.KMEG.SV.W.0574.000000T0000Z-110618T2000Z/
FAYETTE TN-HARDEMAN TN-
211 PM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR CENTRAL HARDEMAN AND NORTHEASTERN FAYETTE COUNTIES...
AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SOMERVILLE...OR 19 MILES WEST OF BOLIVAR...MOVING EAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOLIVAR...
HICKORY VALLEY...TOONE...WILLISTON...MOORMAN...YUM YUM...TAYLOR
CHAPEL...MILLER...FAYETTE CORNERS...LACONIA...WARREN...POWERS...
PATTERSONVILLE AND SHANDY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3504 8897 3519 8952 3527 8946 3540 8946
3540 8886
TIME...MOT...LOC 1911Z 280DEG 26KT 3526 8931
$$
BORGHOFF523
WWUS54 KMEG 181918
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
218 PM CDT SAT JUN 18 2011
TNC047-069-182000-
/O.CON.KMEG.SV.W.0574.000000T0000Z-110618T2000Z/
FAYETTE TN-HARDEMAN TN-
218 PM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR CENTRAL HARDEMAN AND EAST CENTRAL FAYETTE COUNTIES...
AT 219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR LACONIA...OR 16 MILES WEST OF
BOLIVAR...MOVING EAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOLIVAR...
HICKORY VALLEY...SOMERVILLE...WHITEVILLE...WILLISTON...TAYLOR
CHAPEL...MILLER...LACONIA...PATTERSONVILLE...SHANDY...MIDDLEBURG...
ROGERS SPRINGS AND VAN BUREN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3525 8940 3536 8934 3532 8889 3504 8897
3517 8946
TIME...MOT...LOC 1919Z 290DEG 25KT 3522 8926
$$
BORGHOFF275
WWUS54 KMEG 181929
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
229 PM CDT SAT JUN 18 2011
TNC047-069-181940-
/O.CAN.KMEG.SV.W.0574.000000T0000Z-110618T2000Z/
FAYETTE TN-HARDEMAN TN-
229 PM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HARDEMAN AND EAST
CENTRAL FAYETTE COUNTIES IS CANCELLED...
AT 230 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE
THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3525 8940 3536 8934 3532 8889 3504 8897
3517 8946
TIME...MOT...LOC 1930Z 290DEG 25KT 3518 8918
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 1:02 PM CDT, 53 minutes earlier.
Area forecast discussion, Jun 18, 1:02 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 102 PM CDT SAT JUN 18 2011 .UPDATE... /ISSUED 1008 AM CDT SAT JUN 18 2011/ SKIES ARE MOSTLY SUNNY THIS MORNING OVER ALL BUT EXTREME NORTHERN SECTIONS OF THE FORECAST AREA WITH TEMPERATURES MAINLY IN THE 80S. AN MCS IS DIVING SOUTHEAST INTO THE EXTREME NORTHERN SECTIONS OF THE FORECAST AREA. WHILE STORMS HAVE NOT BEEN SEVERE...AS THE MCS MOVES INTO AREAS WHERE MORE HEATING HAS OCCURRED...THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. A SEVERE THUNDERSTORM WATCH IN NOW IN EFFECT FOR MUCH OF THE FORECAST AREA UNTIL 5 PM THIS AFTERNOON. FORECAST HAS BEEN UPDATED FOR THE WATCH. ALSO MENTIONED SEVERE THREAT AND ADJUSTED CLOUD COVER FOR THIS AFTERNOON. ARS && .PREV DISCUSSION... /ISSUED 427 AM CDT SAT JUN 18 2011/ PRIMARY FORECAST CONCERN REMAINS THUNDERSTORM CHANCES OVER THE NEXT FEW DAYS...AS THE MIDSOUTH REMAINS NEAR THE PERIPHERY OF A ROBUST UPPER LEVEL RIDGE OVER TX. MAIN STORM TRACK WILL EXTEND FROM EASTERN KS INTO THE OHIO VALLEY THROUGH TONIGHT. NORTHERN CHANCES OF THE MIDSOUTH WILL THUS SEE THE BETTER CHANCES FOR STORMS TODAY. THE SOUTHERN PLAINS UPPER RIDGE AXIS WILL MOVE EAST INTO THE LOWER MS RIVER VALLEY ON SUNDAY... EFFECTIVELY PRECLUDING RAIN CHANCES OVER ALL BUT THE FAR NORTHERN AREAS OF THE MIDSOUTH. RAIN CHANCES SHOULD PEAK AT AROUND 15 PERCENT ALONG THE MO/KY BORDERS...AND THIS MAY BE A STRETCH. HEAT INDICES IN EXCESS OF 100 DEGREES WILL BE THE BIGGER STORY OVER THE MAJORITY OF THE MIDSOUTH ON SUNDAY. HEAT INDICES OF 100 TO 105 WILL LIKELY PERSIST INTO TUESDAY... PARTICULARLY ALONG AND SOUTH OF I40. THE UPPER LEVEL RIDGE WILL MOVE OFF TO THE EASTERN SEABOARD BY TUESDAY EVENING... AS A SLOW MOVING 565DM UPPER LOW MOVES INTO THE UPPER MIDWEST. A MIDLEVEL TROF AXIS AND SLOW MOVING SURFACE COLD FRONT WILL EXTEND SOUTHWARD INTO THE ARKLATEX BY MIDDAY WEDNESDAY. THE GFS PLACES PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES IN THE PREFRONTAL ZONE WEDNESDAY AFTERNOON. WEDNESDAY TEMPS WILL BE TRICKY... HIGHLY DEPENDENT ON STORM COVERAGE AND SUNSHINE. THE SURFACE COLD FRONT WILL LIKELY EDGE EAST INTO THE MIDSOUTH AND WASH OUT THURSDAY INTO FRIDAY....AS SYNOPTIC FORCING WEAKENS. THE PRESENCE OF THE WASHED OUT FRONT... CONVECTIVE BOUNDARIES AND WEAK DAYTIME CONVECTIVE INHIBITION WARRANT 20 POPS INTO THE WEEKEND. PWB && .AVIATION... 18Z TAF CYCLE (18/18Z-19/18Z) DISORGANIZED COMPLEX OF TSRA FROM NORTHEAST AR INTO WEST TN WILL SAG SLOWLY EAST-SOUTHEASTWARD THIS AFTERNOON. OUTFLOW BOUNDARIES WILL PUSH SOUTHWARD FROM THIS COMPLEX SPARKING ADDITIONAL TSRA. ADDED MENTION OF VCTS TO THE KMEM TAF FOR THIS AFTERNOON AND WILL MONITOR FOR ADDING TEMPO TSRA OR ADDING TSRA TO THE BODY OF THE TAF. MENTIONED TSRA IN THE BODY AT KJBR AND KMKL FOR AT LEAST A COUPLE MORE HOURS. NOT VERY CONFIDENT CONVECTION WILL BE ABLE TO MAKE IT AS FAR SOUTHWARD AS KTUP...SO KEPT CB AT THAT TAF SITE ATTM. WINDS STRONG AND GUSTY WITH OUTFLOW BOUNDARIES FROM THE THUNDERSTORMS. THINK CONVECTION WILL END AROUND SUNSET. MOSTLY VFR CONDITIONS ARE EXPECTED THROUGHOUT THE TAF CYCLE AT THE TAF SITES OUTSIDE OF SHOWERS AND THUNDERSTORMS. AT KMEM AND KTUP...OUTSIDE CONVECTION...WINDS THIS AFTERNOON SW 12 KTS WITH GUSTS 18-22 KTS. WINDS OVERNIGHT AT THE TAF SITES FROM THE SOUTH AT 5-10 KTS...AFTER 14Z SUNDAY WINDS BECOMING SOUTHWEST 12-15 KTS WITH GUSTS 20-25 KTS. JCL && .PRELIMINARY POINT TEMPS/POPS... MEM 78 96 77 95 / 10 10 10 10 MKL 75 95 73 95 / 20 10 10 10 JBR 75 95 74 94 / 20 10 10 10 TUP 75 96 73 96 / 10 10 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 18, 10:01 AM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1001 AM CDT SAT JUN 18 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-191715- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1001 AM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MUCH OF THE MID-SOUTH THIS AFTERNOON. THE PRIMARY SEVERE WEATHER THREATS INCLUDE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY... NORTH OF A WALNUT RIDGE ARKANSAS TO HUNTINGDON TENNESSEE LINE. THE PRIMARY SEVERE WEATHER THREATS INCLUDE DAMAGING WINDS AND LARGE HAIL. A COLD FRONTAL PASSAGE MAY BRING SEVERE THUNDERSTORMS TO THE MIDSOUTH TUESDAY NIGHT AND WEDNESDAY. PRIOR TO THE MIDWEEK COLD FRONTAL PASSAGE... AFTERNOON HEAT INDICES WILL LIKELY REACH REACH 100 TO 105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON OVER MUCH OF THE MIDSOUTH.
In the hours before
Special weather statement, Jun 18, 10:12 AM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1012 AM CDT SAT JUN 18 2011
TNZ001>004-181545-
HENRY TN-WEAKLEY TN-LAKE TN-OBION TN-
1012 AM CDT SAT JUN 18 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1045 AM CDT FOR...
NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
OBION COUNTY IN NORTHWEST TENNESSEE...
NORTHERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 13 MILES NORTH OF SOUTH FULTON
TO 7 MILES WEST OF CLAYTON AT 1012 AM CDT...MOVING SOUTHEAST AT 30
MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN HENRY...LAKE...OBION AND WEAKLEY COUNTIES...INCLUDING
LOCATIONS NEAR MARTIN...REELFOOT LAKE STATE PARK AND UNION CITY...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES REELFOOT LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3650 8836 3635 8859 3622 8931 3646 8955
3649 8953 3650 8949 3646 8949 3645 8946
3651 8941
TIME...MOT...LOC 1512Z 290DEG 26KT 3667 8881 3655 8902
3648 8935
BORGHOFFLocal storm report, Jun 18, 10:58 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1058 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND GST MARTIN 36.34N 88.86W
06/18/2011 E60 MPH WEAKLEY TN TRAINED SPOTTER
&&
ARSLocal storm report, Jun 18, 11:02 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1102 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG GLEASON 36.22N 88.61W
06/18/2011 WEAKLEY TN LAW ENFORCEMENT
FOUR LARGE TREES KNOCKED DOWN ACROSS THE COUNTY
&&
ARSLocal storm report, Jun 18, 12:22 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1222 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM FUNNEL CLOUD 6 SW CLARKSBURG 35.81N 88.47W
06/18/2011 HENDERSON TN TRAINED SPOTTER
1151 AM FUNNEL CLOUD 3 NE BARGERTON 35.77N 88.46W
06/18/2011 HENDERSON TN UNKNOWN
1200 PM TSTM WND DMG 2 W LEXINGTON 35.65N 88.43W
06/18/2011 HENDERSON TN EMERGENCY MNGR
TREE FELL ON HOME. 1 INJURY REPORTED AT THIS TIME.
1200 PM TSTM WND GST LEXINGTON 35.65N 88.39W
06/18/2011 E70.00 MPH HENDERSON TN EMERGENCY MNGR
&&
CDGLocal storm report, Jun 18, 12:28 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1228 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND GST MARTIN 36.34N 88.86W
06/18/2011 E60.00 MPH WEAKLEY TN TRAINED SPOTTER
1050 AM TSTM WND DMG GLEASON 36.22N 88.61W
06/18/2011 WEAKLEY TN LAW ENFORCEMENT
FOUR LARGE TREES KNOCKED DOWN ACROSS THE COUNTY
1146 AM FUNNEL CLOUD 6 SW CLARKSBURG 35.81N 88.47W
06/18/2011 HENDERSON TN TRAINED SPOTTER
1151 AM FUNNEL CLOUD 3 NE BARGERTON 35.77N 88.46W
06/18/2011 HENDERSON TN UNKNOWN
1200 PM TSTM WND GST LEXINGTON 35.65N 88.39W
06/18/2011 E70.00 MPH HENDERSON TN EMERGENCY MNGR
1200 PM TSTM WND DMG 2 W LEXINGTON 35.65N 88.43W
06/18/2011 HENDERSON TN EMERGENCY MNGR
*** 1 INJ *** TREE FELL ON HOME. 1 INJURY REPORTED AT
THIS TIME.
&&
CDGLocal storm report, Jun 18, 12:50 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1250 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG 10 W LEXINGTON 35.65N 88.57W
06/18/2011 HENDERSON TN TRAINED SPOTTER
ROOFING DAMAGED ON HOME ALONG INDEPENDENCE LOOP.
&&
CDGThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:12 AM CDT | Special Weather Statement | MEG | Obion | 33 min |
| Jun 18, 10:26 AM CDT | Severe Thunderstorm Warning | MEG | Gibson, Henry, Lake, Obion, Weakley | 64 min |
| Jun 18, 10:57 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Dyer, Gibson, Henry, Lake and 1 more | 63 min |
| Jun 18, 11:42 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson, Madison | 63 min |
| Jun 18, 11:59 AM CDT | Flash Flood Warning | MEG | Carroll, Decatur, Henderson | 5 hr |
| Jun 18, 12:26 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, McNairy | 34 min |
| Jun 18, 12:47 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 22 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.